# SDR ABXA9800607

- Difficulty date: July 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 995815958
- Condition: Cracked
- Location: Nr 2 Pylon
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT PYLON STRUCTURE CRACKED AT STATION 1033 OUTBOARD OF PANEL 8206 BOTTOM OF PYLON.  REPLACED ANGLE IAW DC9 SRM 51-30-2.
